Alert archive / Wyoming / Special Weather Statements in 2013
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Jun 17, 2013, 2:21 PM MDT for Laramie County, Wyoming. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 2:21 PM MDT (20:21 UTC)
- Expired
- Jun 17, 2013, 3:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 41 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 2:40 PM MDT | HAIL 0.25 | 7 Sw Burns, WY | ALSO HEAVY RAIN. |
| Jun 17, 2:59 PM MDT | HAIL 0.5 | Burns, WY | HAIL COVERED THE GROUND. |
| Jun 17, 3:02 PM MDT | HAIL 0.5 | Burns, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2430 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
540 WWUS85 KCYS 172021 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 221 PM MDT MON JUN 17 2013 WYZ118-119-172100- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 221 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 300 PM MDT... AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HILLSDALE...OR 10 MILES EAST OF CHEYENNE...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSDALE... CARPENTER... BURNS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 369 AND 401. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4131 10408 4104 10409 4101 10467 4125 10469 TIME...MOT...LOC 2021Z 256DEG 20KT 4112 10458 $$ MSW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 17, 11:20 AM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 17, 11:20 AM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1120 AM MDT MON JUN 17 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 430 AM MDT MON JUN 17 2013 THE GOES WATER VAPOR IMAGERY LOOP SHOWED A UPPER RIDGE AXIS FROM THE TEXAS BIG BEND TO WESTERN MONTANA. A POTENT SHORTWAVE WAS PROVIDING LARGE SCALE LIFT FOR A MESOSCALE CONVECTIVE SYSTEM PROPAGATING SOUTHEAST ACROSS THE SOUTHERN PLAINS. A WEAKER WAVE WAS MOVING EAST-SOUTHEAST THROUGH EASTERN WYOMING AND WESTERN SOUTH DAKOTA. CONVECTION ASSOCIATED WITH THIS WAVE HAS HAD A HISTORY OF PRODUCING LOCALLY HEAVY RAINFALL. RADAR ESTIMATES OF TWO TO FOUR INCHES WERE OBSERVED OVER NORTHWEST CONVERSE COUNTY SINCE MIDNIGHT. THE SHOWERS AND TSTORMS WILL CONTINUE TO PROGRESS EAST-SOUTHEAST INTO THE NORTHERN NEBRASKA PANHANDLE THROUGH EARLY MORNING. ELSEWHERE...IT WAS DRY WITH MOSTLY CLEAR SKIES AND TEMPERATURES IN THE 40S AND 50S. THE LATEST SHORT RANGE MODEL GUIDANCE INDICATES THAT THE UPPER RIDGE TO THE WEST WILL GET NUDGED EASTWARD DURING THE NEXT 24 HOURS AS THE CLOSED LOW OFFSHORE THE PACIFIC NORTHWEST MOVES INLAND. THE RIDGE WILL BE SITUATED ALONG THE FRONT RANGE TONIGHT AND HIGH PLAINS ON TUESDAY. THE SHORTWAVE RESPONSIBLE FOR THIS MORNING'S CONVECTION WILL MOVE SOUTHEAST INTO CENTRAL NEBRASKA THIS AFTERNOON. THE NEXT SHORTWAVE TO AFFECT THE REGION MOVES THROUGH THIS EVENING. SIMILAR TO YESTERDAY...CONVECTION WILL FORM OVER THE HIGHER TERRAIN AND INCREASE IN COVERAGE AND INTENSITY WHEN ENCOUNTERING THE MOIST AND UNSTABLE AIR MASS EAST OF THE LARAMIE RANGE WHERE SBCAPES OF 1500-2000 J/KG ARE FORECAST. LARGE SCALE SHEAR OF 40 TO 50 KT IN STRONG UPSLOPE FLOW REGIME WILL SET THE STAGE FOR STRONG TO SEVERE TSTORMS OVER THE SOUTHEAST WYOMING PLAINS AND SOUTHERN NEBRASKA PANHANDLE FROM MID AFTERNOON THROUGH MID EVENING....AS INDICATED BY THE SPC DAY1 OUTLOOK. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT AS WELL. THE SHOWERS AND TSTORMS WILL COME TO AN END FOR ALL BUT THE SOUTHEAST PANHANDLE ZONES LATER THIS EVENING. TUESDAY WILL BE SIMILAR TO TODAY WITH REGARD TO DIURNAL TSTORM COVERAGE...HOWEVER THE SEVERE THREAT WILL BE MINIMAL WITH THE MID/UPPER LEVEL RIDGE OVER THE HIGH PLAINS. THIS WILL LIMIT TSTORM COVERAGE AND DEEP LAYER SHEAR AS WINDS WILL BE LIGHTER. HIGH TEMPERATURES TODAY WILL BE WARMER OVER LOWER ELEVATIONS OF CARBON COUNTY WHERE 700MB TEMPERATURES WARM TO 12 TO 14C. ELSEWHERE... 700MB TEMPERATURES WILL RANGE BETWEEN 8 AND 11C...WHICH WILL YIELD SEASONAL TEMPERATURES IN THE 70S TO LOWER 80S. LOW TEMPERATURES TONIGHT WILL BE IN THE 40S AND 50S. HIGH TEMPERATURES TUESDAY WILL AVERAGE ABOUT 5 DEGREES WARMER WITH 700MB TEMPERATURES FROM 11 TO 15C. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 500 AM MDT MON JUN 17 2013 A FAIRLY ACTIVE PATTERN WILL CONTINUE THROUGH THE LONG TERM PERIOD AS AN UPPER LOW SLOWLY MOVES ACROSS THE PAC NW AND KEEPS THE ROCKIES IN AN ENERGETIC SOUTHWEST FLOW PATTERN. THE THERMAL RIDGE WILL BE OVERHEAD ON WEDNESDAY WHICH WILL KEEP TEMPERATURES IN THE 80S AND 90S. VERY WARM TEMPS ALOFT AS WELL WILL CAP THE ENVIRONMENT FOR MUCH OF THE DAY...BUT AN APPROACHING SHORTWAVE AND DIFFLUENT FLOW REGION OF THE UPPER JET COULD TRIGGER STORMS IN THE LATE AFTERNOON AND EVENING ALONG THE DRYLINE WHICH LOOKS TO SET UP ALONG THE WY/NE BORDER. A FEW STORMS COULD ALSO FORM OFF THE MOUNTAINS ALTHOUGH MOISTURE MAY BE LIMITED ENOUGH TO KEEP ONLY DRY AND BREEZY CONDITIONS HERE. STRONG MOISTURE ADVECTION ACROSS THE EASTERN PLAINS AHEAD OF THE WAVE WILL INCREASE CAPE VALUES TO AROUND 3000 J/KG IN THE PANHANDLE...ALTHOUGH AGAIN THE CAP WILL LIMIT COVERAGE AND INTENSITY OF STORMS AT FIRST. TIMING OF THE STRONGEST FORCING LOOKS TO COINCIDE WITH THE LLVL JET FORMATION...AND WITH AROUND 2500 J/KG OF CAPE TO PERSIST IN THE PANHANDLE...LIKELY WILL SEE CONVECTION INTENSIFY IN THIS AREA LATE EVENING AND CONTINUE EASTWARD OVERNIGHT. SOME STORMS COULD BE STRONG AT TIMES DUE TO THE HIGH POTENTIAL INSTABILITY STILL IN PLACE AS THE WAVE MOVES ACROSS THE FORECAST AREA OVERNIGHT. THE DRYLINE WILL PUSH TO THE EAST ON THURSDAY SO CONVECTION SHOULD BE LIMITED TO THE FAR EASTERN ZONES IN THE LATE AFTERNOON AND EVENING. A DEVELOPING SFC LOW OVER THE CENTRAL PLAINS WILL DRAG A FRONT SOUTH ACROSS THE EASTERN PLAINS ON FRIDAY WITH A BROADER COVERAGE OF SHOWERS AND STORMS DEVELOPING ALONG THIS FRONTAL CONVERGENCE BOUNDARY. THE MAIN UPPER WAVE OVER THE PAC NW WILL FINALLY BEGIN TO MOVE OVER THE NORTHERN ROCKIES ON SATURDAY WITH A DEEPER FETCH OF MID AND UPPER LEVEL MOISTURE MOVING OVER THE FORECAST AREA FOR SATURDAY AND SUNDAY. WILL MAINTAIN CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EASTERLY PLAINS THROUGH THIS TIME ALTHOUGH CANNOT RULE OUT A FEW STORMS DEVELOPING OVER THE HIGH TERRAIN AS WELL WITHIN THE DEEPER MOISTURE PLUME. TEMPERATURES WILL REMAIN VERY WARM THROUGH THE PERIOD...WITH VERY DRY AND BREEZY CONDITIONS PERSISTING FOR AREAS WEST OF THE LARAMIE RANGE WHICH WILL MAINTAIN ELEVATED FIRE WEATHER CONCERNS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1115 AM MDT MON JUN 17 2013 STRATUS STARTING TO BREAK UP LATE THIS MORNING WITH VISIBLE SATELLITE IMAGERY SHOWING A RAPID EROSION OF STRATUS BLANKET NEAR CHEYENNE. THIS WILL SET THE STAGE FOR CONVECTION LATER THIS AFTERNOON. STARTING TO GET SOME CONVECTION DEVELOPING JUST SOUTH OF KCDR WITH A MOVEMENT TO THE SOUTHEAST AT 20 TO 30 MPH ON THE CELLS. THINK THAT THIS STORM WILL PASS NORTH OF KAIA IN THE NEXT 30 TO 45 MINUTES. SEVERE THUNDERSTORMS STILL LOOK POSSIBLE AFTER THE 20-21Z TIMEFRAME FOR AIRPORTS EAST OF THE LARAMIE RANGE. LARGE HAIL AND DAMAGING WINDS THE HAZARDS. && .FIRE WEATHER... ISSUED AT 307 AM MDT MON JUN 17 2013 AN UPPER RIDGE OF HIGH PRESSURE TO THE WEST WILL SLOWLY MOVE EAST ACROSS THE FRONT RANGE AND HIGH PLAINS THROUGH TUESDAY. WEAK DISTURBANCES ALOFT WILL INTERACT WITH THE MOIST AND UNSTABLE AIR MASS OVER THE EASTERN PLAINS AND WESTERN PANHANDLE THE NEXT FEW DAYS. ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE LARAMIE RANGE AND INTENSIFY AS THEY MOVE TO THE EAST. LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. ISOLATED GUSTY THUNDERSTORMS PRODUCING LITTLE RAINFALL ARE EXPECTED FOR AREAS WEST OF THE LARAMIE RANGE WHERE RELATIVE HUMIDITIES WILL BE LOW. SEASONAL TEMPERATURES WILL GRADUALLY WARM TO ABOVE NORMAL BY MID WEEK AS THE RIDGE MOVES INTO THE GREAT PLAINS. FOR THE LATTER HALF OF THE WEEK...IT WILL BE DRIER FOR SOUTHEAST WYOMING...WHILE ISOLATED LATE DAY THUNDERSTORMS WILL BE POSSIBLE FOR THE WESTERN NEBRASKA PANHANDLE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...MAZUR AVIATION...CLAYCOMB FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 17, 10:45 AM MDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1045 AM MDT MON JUN 17 2013 NEZ002-095-WYZ101>105-109>116-181200- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LINGER THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WITH WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THIS AFTERNOON AND MOVE EAST INTO THE SOUTHERN PANHANDLE BY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED BRIEF TORNADO OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 17, 11:57 AM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1157 AM MDT MON JUN 17 2013
NEZ002-003-171845-
BOX BUTTE NE-DAWES NE-
1157 AM MDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 1245 PM MDT...
AT 1153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BOX BUTTE CAMPGROUND...OR 27 MILES SOUTH
OF CHADRON...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WILD HORSE BUTTE...
&&
LAT...LON 4219 10273 4243 10322 4254 10311 4247 10276
4245 10275
TIME...MOT...LOC 1757Z 299DEG 25KT 4244 10309
RELocal storm report, Jun 17, 1:41 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
141 PM MDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 2 WSW LARAMIE 41.30N 105.62W
06/17/2013 M1.50 INCH ALBANY WY CO-OP OBSERVER
&&
BCHAPMANLocal storm report, Jun 17, 1:58 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 7 S LARAMIE 41.21N 105.58W
06/17/2013 M0.50 INCH ALBANY WY TRAINED SPOTTER
HAIL COVERED THE GROUND.
&&
MWEILANDSpecial weather statement, Jun 17, 2:15 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT MON JUN 17 2013 WYZ115-116-172100- LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY- 215 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALBANY COUNTY UNTIL 300 PM MDT... AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF HUTTON LAKE...OR 16 MILES SOUTHWEST OF LARAMIE...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HUTTON LAKE... TIE CITY CAMPGROUND... VEDAUWOO... YELLOW PINE CAMPGROUND... VEDAUWOO CAMPGROUND... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 315 AND 334. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4133 10531 4109 10531 4106 10591 4124 10594 TIME...MOT...LOC 2015Z 262DEG 18KT 4117 10579 MSW
Special weather statement, Jun 17, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 221 PM MDT MON JUN 17 2013 WYZ118-119-172100- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 221 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 300 PM MDT... AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HILLSDALE...OR 10 MILES EAST OF CHEYENNE...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSDALE... CARPENTER... BURNS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 369 AND 401. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4131 10408 4104 10409 4101 10467 4125 10469 TIME...MOT...LOC 2021Z 256DEG 20KT 4112 10458 MSW
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:06 PM MDT | Special Weather Statement | CYS | Platte | 54 min |
| Jun 16, 8:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 43 min |
| Jun 16, 8:44 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 61 min |
| Jun 16, 9:56 PM MDT | Special Weather Statement | CYS | Niobrara | 64 min |
| Jun 17, 1:03 AM MDT | Areal Flood Advisory | CYS | Converse | 3 hr |
| Jun 17, 3:15 AM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jun 17, 4:09 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jun 17, 4:15 AM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 45 min |
| Jun 17, 1:46 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 44 min |
| Jun 17, 1:47 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 17, 2:15 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 2:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| Jun 17, 3:01 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 17, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 17, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| Jun 17, 3:37 PM MDT | Special Weather Statement | CYS | Platte | 53 min |
| Jun 17, 4:06 PM MDT | Special Weather Statement | CYS | Converse | 54 min |
| Jun 17, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Jun 17, 5:03 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 17, 5:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jun 17, 5:09 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:39 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 38 min |
| Jun 17, 5:57 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jun 17, 5:59 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jun 17, 5:04 AM MDT | Special Weather Statement | CYS | Sioux | 56 min |
| Jun 17, 5:18 AM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 17, 5:25 AM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 50 min |
| Jun 17, 6:12 AM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 17, 11:57 AM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 17, 4:01 PM MDT | Special Weather Statement | CYS | Banner, Kimball | 44 min |
| Jun 17, 4:03 PM MDT | Special Weather Statement | CYS | Kimball | 42 min |
| Jun 17, 4:41 PM MDT | Special Weather Statement | CYS | Banner, Cheyenne | 49 min |
Nearby
Special Weather Statements in Wyoming, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.